# SDR DALA2022051903448

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 33,258 hours, 17,746 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 - CORROSION STRINGER 41R BTW FR 63 TO FR 64 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER 41 RH AND FASTENERS LOC BTW FR64 TO FR65 ASPER A319 SRM 51-72-11.(2240974)
